# SDR YENA20100725102

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 12,778 hours, 7,847 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Part number: 17055145401
- Part serial: M142715
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 12,192 hours, 7,454 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 107 BUF-JFK, VERY STRONG ODOR AT FRONT CABIN ON T/O AND DESCENT.  REMOVED AND REPLACED NR 2 ENGINE OZONE FILTER IAW AMM 36-30-00.  RAN ENGINE, NO FURTHER FAULTS NOTED.
